# SDR ASOA201201498

- Difficulty date: May 1, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 20,415 hours, 14,112 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT ENTRANCE FLOOR SUPPORT AT FS 280 CORRODED.   REMOVED FLOOR SUPPORT,  LOCATED AND INSTALLED FLOOR SUPPORT  IAW SRM 51-42-06-001-001-A01 AND SRM 51-42-13-001-001-A01.
